# SDR 2007UALA03305

- Difficulty date: August 21, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 31,906 hours, 3,928 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Condition: Leaking
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ASPIRATOR LEAKS.  ASPIRATOR HAS A CRACK IN IT.  REPLACED ASPIRATOR.  SLIDE OK FOR SERVICE.  SLIDE PROBLEM ROOT CAUSE:  SUSPECT ASPIRATOR WAS CRUSHED DURING SLIDE ASSEMBLY.
